# SDR SWAA2024012530524

- Difficulty date: December 11, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 947.5+2 LBL 26 WL 208<[01] UPDATED MEASUREMENT TABLE.;[02] REMOVED AND REPLACED FLOOR SUPPORT BS 947-967; LBL 25; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5660.;[03] VERIFIED CORRECTIVE ACTION 2. VERIFIED MEASUREMENTS TABLE.
